# SDR A6WA200640312

- Difficulty date: August 9, 2006
- Submitted: August 22, 2006
- Operation: Air carrier
- Aircraft: N415AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7593
- System (JASC): 5270 · Door Warning System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

OUTER PASSENGER DOOR HANDLE MESSAGE ON DEPARTURE OUT OF DCA.  COMPLIED WITH QRH FLIGHT ATTENDANT SAID THERE WAS UNLOCK INDICATION ON DOOR, DIVERTED TO IAD.  TROUBLESHOOT IAW FIM 52-70-00.   NO DEFECTS NOTED.  OPS CHECK GOOD IAW CRJ AMM 52-11-00, NO DEFECTS NOTED.  (M)
